# SDR SWAA073061

- Difficulty date: June 20, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N302SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22942
- Aircraft time: 73,267 hours, 70,272 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 69466493
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LEFT WING OUTBOARD T/E FLAP TORQUE TUBE WORN OUTBOARD OF 120 DEGREE GEARBOX.  REMOVED AND REPLACED TORQUE TUBE PER MM.
